# SDR CA140508001

- Difficulty date: May 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 38,166 hours
- Engine: Ge GE90115B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142123
- Condition: Failed
- Location: Brake Anti-Skid
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) EICAS ANTI-SKID MESSAGE, POSSIBLE HYDRAULIC LEAK TO 1 BOGEY.  LANDING 15L WILL STAY ON RUNWAY FOR INSPECTION.   FAULTED BRAKE SYS CONT UNIT.  REPLACED IAW AMM 32-42-01, PB401 MAT TEST PASSED.
